# SDR SWIA202161434

- Difficulty date: June 22, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON EXTERNAL FUSELAGE SKIN, MATING SURFACE FOR PANEL 196DR BETWEEN FS 847.00 Â€“ 1015.00, STGR 18R - 27     (C-CHECK RO 9/27/2021)    REMOVED MULTIPLE AREAS OF CORROSION ON EXTERNAL FUSELAGE SKIN, MATING SURFACE FOR PANEL 196DR BETWEEN FS 847.00 Â€“ 1015.00, STGR 18R - 27 WITHIN LIMITS. RESTORED FINISH. RE-APPLIED SEALANT PAD. REF REO 670-53-00-663 REV -- DATED 2021-07-07
